MathSciNet Relay Station
MathSciNet bibliographic data
MR1109477 (93a:46119) 46L50 (22E99 46L60 60J15 81S25)
Biane, Philippe Quantum random walk on the dual of ${\rm SU}(n)$. Probab. Theory Related Fields 89 (1991), no. 1, 117–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement